Ecotrin Regular Strength Safety Coated Enteric Aspirin Tablets 325 MG 300 ea (1 Pack)

SKU: 1297160-1

Be the first to review!
$16.28 ($16.28 per unit)

FREE Shipping Eligible

on orders over $49*

INDICATIONS :

  • Ecotrin 325 mg Regular Strength Safety Coated Pain Relief Aspirin Tablet is useful for safe, effective pain relief.
  • Coated tablets make swallowing easy.

INGREDIENTS :

Active Ingredient :

  • Aspirin 325 mg.

Inactive Ingredients:

  • Carnauba Wax, Collodial Silicon Dioxide, FD&C Yellow #6, Hypromellose, Maltodextrin, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Simethicone, Sodium Hydroxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.

DIRECTIONS:

  • Adults take 1 to 2 tablets every 4 hours, as needed, with water. 
  • Do not exceed 12 tablets in a 24 hour period unless directed by a doctor. 
  • Store at room temperature.
  • Avoid excess heat and humidity.
  • Children under 12 years : Consult a Doctor.

WARNINGS :

  • Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.
  • Keep out of reach of children.
  • Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Ecotrin 325 mg Regular Strength Safety Coated Pain Relief Aspirin Tablets.

Content and information on Pharmapacks.com is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Pharmapacks.com. Actual results may vary among users.

There are no reviews yet.

Add Review

Confirm

Free Shipping
$49 or more

How do I take advantage of Free Standard Shipping?

  1. All products in your order must be noted as Free Shipping Eligible.
  2. Your product order must total $49 or more after all coupons and discounts are applied.
  3. Your order must not weigh over 10 pounds. Orders overweight will accrue a surcharge per pound for every pound over 10 pounds.
  4. Orders containing more than 4 aerosol items may not qualify for Free Shipping.

Still have questions? You'll find additional information in our Shipping & Returns section at the bottom of any page.